# SDR CALA2018021600658

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 33,921 hours, 11,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT AND RT DOORS EMERGENCY LIGHTS WERE INOPERATIVE.   REPLACED THE BATTERY PACKS AND THE LIGHTS WORKS NORMAL.
